# SDR ASOA02352

- Difficulty date: June 19, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N264AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120165
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 12049994001
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE LEFT MLG INBOARD FORWARD GEAR DOOR CENTER ATTACHMENT AFT 'L BRACKET WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CRACKED 'L' BRACKET.  AIRCRAFT OK FOR SERVICE.  (M)
